MathSciNet Relay Station
MathSciNet bibliographic data
MR1104810 53C20 (53C55)
Hernández, Luis Kähler manifolds and $1/4$-pinching. Duke Math. J. 62 (1991), no. 3, 601–611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement